Pacific Journal of Mathematics

On the uniform convergence of a certain eigenfunction series.

G. C. Ford and L. I. Mishoe

Article information

Source
Pacific J. Math., Volume 6, Number 2 (1956), 271-278.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044127

Mathematical Reviews number (MathSciNet)
MR0080183

Zentralblatt MATH identifier
0072.05903

Subjects
Primary: 40.0X

Citation

Mishoe, L. I.; Ford, G. C. On the uniform convergence of a certain eigenfunction series. Pacific J. Math. 6 (1956), no. 2, 271--278. https://projecteuclid.org/euclid.pjm/1103044127


Export citation

References

  • [1] Irvin Kay, Diffraction of an arbitrary pulse by a wedge, Mathematics Research Group, New York University, Report No. EM-43.
  • [2] B. Friedman and L. I. Mishoe, Eigenfunctionexpansions associated with a non-self- adjoint differential equation, Pacific J. Math., 6 (1956), 249-270.